# SDR SWAA116755

- Difficulty date: September 22, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N503SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24180
- Aircraft time: 66,963 hours, 64,157 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 6545833212
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEUDLED RON CHECK, FOUND LONGITUDINAL ATTACHED ZEE HEAT DAMAGED AT BS 270.  REMOVED AND REPLACED ZEE IAW EA AND AAR EA.
